# SDR 05FDEA03345

- Difficulty date: October 11, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 42,943 hours, 9,844 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB39547
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE INTERNAL RIB DOUBLER FOUND CRACKED AT XORS 562.  CRACKED INTERNAL RIB DOUBLER AT LT WING FIXED LEADING EDGE XORS 562 REMOVED AS PER SRM 51-31-01 VOLUME II.  NEW RIB DOUBLER FABRICATED AS PER DRAWING ARB 3954 AND INSTALLED AS PER SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MINOR AS PER GMM   6-2-100.
